Show simple item record

dc.contributor.authorYarur, Cecilia S. ( )
dc.date.accessioned2018-08-27T21:04:46Z
dc.date.available2018-08-27T21:04:46Z
dc.date.issued1996-09-06
dc.identifier.citationYarur, C. S. (1996). Nonexistence of positive singular solutions for a class of semilinear elliptic systems. Electronic Journal of Differential Equations, 1996(08), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7627
dc.description.abstract

We study nonexistence and removability results for nonnegative sub-solutions to

∆u   =  a(x)vp
∆v = b(x)uq }
in Ω ⊂ ℝN, N ≥ 3,

where p ≥ 1, q ≥ 1, pq > 1, and a and b are nonnegative functions. As a consequence of this work, we obtain new results for biharmonic equations.

en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1996, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectRemovable singularityen_US
dc.subjectBiharmonic equationen_US
dc.titleNonexistence of Positive Singular Solutions for a Class of Semilinear Elliptic Systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record